| Model Number |
ETLW1613C156E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/28/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant ii bifurcate stent graft system was implanted in a patient for the endovascular treatment of an 65mm abdominal aortic aneurysm.During the index procedure, the device was successfully deployed and the limb was post dilated with balloon.It was reported that an endoleak at the gate overlap was noted.The limb was re-ballooned, but the possible endoleak type 3 or 4 was not resolved.The physician then decided to realign with a new limb 16-16-124 and ballooned the limb.Final angiogram was performed and no endoleak was noted.As per the physician the cause of the event can not be determined.No additional clinical sequelae were reported and the patient is fine.
Additional Manufacturer Narrative
B:5 additional information received; it was reported as per the physician the type of endoleak was thought to be a type iv.It was said there was proper overlap in that section so then out ruled a type iii endoleak.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.